# SDR DXTA200501169

- Difficulty date: December 21, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N675QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605275
- Aircraft time: 3,243 hours, 2,538 cycles
- Engine: Pwa PW545A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Part number: 991420210
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION HEARD A LOUD BANG. NO OTHER INDICATIONS. SHORTLY AFTERWARDS HEARD WHAT SOUNDED LIKE A NOSE GEAR DOOR OPEN.  AFTER LANDING LT NOSE GEAR DOOR RETRACTION ROD WAS FOUND BROKEN.  INSPECTED NOSE GEAR AND FOUND LT NOSE GEAR DOOR RETRACT ROD BROKEN OFF AND ALSO FOUND THE CENTER HINGE WAS GOUGED. REPLACED THE CENTER AND NOSE GEAR RETRACT ROD WITH NEW. RIGGED NOSE GEAR DOORS. PERFORMED LANDING GEAR EXTENSION AND RETRACTION TO CHECK CLEARANCES AND RIGGING. OPS CHECKS GOOD WORK DONE IAW M/M 32-20-00.
